# SDR 07FDEA01165

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Shelf
- Part number: 69159891
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT MIDDLE EQUIPMENT RACK LT SIDE VHF SHELF CRACKED AT LT AFT   ATTACH POINT BELOW COMPARATOR WARN UNIT.   FABRICATED AND INSTALLED NEW SHELF SUPPORT ANGLE REF BOEING DRAWING 69-15989, SRM 51-10-02 PAGE 7 AND SRM 51-30-02.  SYSTEM OPS CHECKED GOOD REF MM 34-31-001-5, AND 34-63-011-4.
